MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35024
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight is (b)(6).The device was requested but has been discarded by the site.The lot history record (lhr) review revealed no non-conformances related to the reported adverse event.The devices from this lot conforms to its predetermined specifications and requirements, including for stent retention.Dislodgement is captured in the risk assessment as a known potential hazard.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.Though unable to be confirmed, potential causes of dislodgement ex-vivo may include inadvertent rough handling during sheath removal and/or inadvertent slight inflation of balloon prior to sheath removal.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
After unpackaging a 3.5x24mm cobra pzf¿ nanocoated stent system without issue on (b)(6) 2019, for planned use in a percutaneous coronary intervention procedure, the stent came off balloon when technician was pulling negative pressure during preparation with contrast.The device was not introduced into the patient at any time.Another same size cobra device was prepped and deployed without issue.No additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key9273010
Report Number3009306400-2019-00064
Device Sequence Number16617413
Product Code MAF
UDI-Device Identifier00879397000876
UDI-Public(01)00879397000876(17)200930(10)1709134001
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number170-03-35024
Device Catalogue Number170-03-35024
Device Lot Number1709134001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1